[Home ] [Archive]    
:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 71-82 Back to browse issues page
The Rate of Entropy for Gaussian Processes
Leila Golshani *
, leila_golshani@yahoo.com
Abstract:   (4589 Views)

In this paper, we show that in order to obtain the Tsallis entropy rate for stochastic processes, we can use the limit of conditional entropy, as it was done for the case of Shannon and Renyi entropy rates. Using that we can obtain Tsallis entropy rate for stationary Gaussian processes. Finally, we derive the relation between Renyi, Shannon and Tsallis entropy rates for stationary Gaussian processes.

Keywords: Tsallis entropy, Renyi entropy, Shannon entropy, Gaussian process, entropy rate.
Full-Text [PDF 169 kb]   (3736 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golshani L. The Rate of Entropy for Gaussian Processes. JSRI. 2015; 12 (1) :71-82
URL: http://jsri.srtc.ac.ir/article-1-24-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 12, Issue 1 (9-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447